Description of Infinite Dimensional Abelian Regular Lie Groups
Journal of Lie theory, Tome 9 (1999) no. 2, pp. 487-49
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JLT_1999_9_2_a13,
author = {P. Michor and J. Teichmann},
title = {Description of {Infinite} {Dimensional} {Abelian} {Regular} {Lie} {Groups}},
journal = {Journal of Lie theory},
pages = {487--49},
year = {1999},
volume = {9},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JLT_1999_9_2_a13/}
}
P. Michor; J. Teichmann. Description of Infinite Dimensional Abelian Regular Lie Groups. Journal of Lie theory, Tome 9 (1999) no. 2, pp. 487-49. http://geodesic.mathdoc.fr/item/JLT_1999_9_2_a13/